# SDR DALA2018122407383

- Difficulty date: December 23, 2018
- Submitted: December 24, 2018
- Operation: Air carrier
- Aircraft: N3738B
- Make and model: Boeing 737832
- Aircraft serial: 30382
- Aircraft time: 53,526 hours, 24,101 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Overserviced
- Stage of operation: TX
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

SHIP 3738 -FUMES- AFTER RIGHT ENGINE START, FUMES IN CABIN. CORRECTIVE ACTION: FOUND BOTH HYDRAULIC SYSTEMS SLIGHTLY OVERSERVICED. HAD FAINT SMELL WHEN STARTING #2 ENGINE. REPLACED THE RIGHT AIR FILTER PRESSURE ASSEMBLY. PERFORMED DUCT BURN OUT. NO MORE ODORS.
